On Diffie-Hellman Problems in 3rd Order Shift Register

Chik-How TAN  Xun YI  Chee-Kheong SIEW  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E87-A   No.5   pp.1206-1208
Publication Date: 2004/05/01
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
cryptography,  shift register,  Diffie-Hellman problems,  

Full Text: PDF(96.4KB)>>
Buy this Article

In this paper, we examine the computational Diffie-Hellman problem and decisional Diffie-Hellman problem in 3-rd order linear feedback shift register and show that the shift register based Diffie-Hellman problems are equivalent to the Diffie-Hellman problems over prime subgroup of GF(p3e) respectively. This result will be useful in constructing new cryptographic primitives based on the hardness of the shift register based Diffie-Hellman problems.